Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Studia Mathematica

Tom 49

Warszawa-Wrocław 1973

Spis treści

P. LaiSur un théorème de M. Schechter concernant la transposée du rpoduit de deux opérateurs1-5
N. LeblancSur les isomorphismes d'algèbres de restriction7-34
M. ValdiviaOn weak compactness35-40
K. John
V. Zizler
Projections in dual weakly compactly generated Banach spaces41-50
B. Lieu
C. Andrieu
R. Flavigny
C. Langrand
Sur le comportement asymptotique de systèmes aléatoires généralisés à liaisons complètes non homogènes51-67
J. ChenA theorem of Cesari on mulitple Fourier series69-80
H. WatanabeOn the continuity property of Gaussian random fields81-94
C. Dunkl
D. Ramirez
Sections induced from weakly sequentially complete spaces95-97
J. LloydCorrigenda to "Differentiable mappings on topological vector spaces" (Studia Math 45(1972),pp. 147-160)99-100
B. MuckenhouptThe equivalence of two conditions for weight functions101-106
R. Gundy
R. Wheeden
Weighted integral inequalities for the nontangential maximal function, Lusin area integral, and Walsh-Paley series107-124
K. UnniA note on multipliers on a Segal algebra125-127
P. Lai
C. Gapaillard
Remarques sur les propriété de dualité et d'interpolation des idéaux de R. Schatten129-138
P. MuhlySome remarks on the spectra of unitary dilations139-147
M. MączyńskiWhen the topology of and infinite-dimensional Banach space coincides with a Hilbert space topology149-152
E. Müller-PheifferRelativ vollstetige Störungen von gewöhnlichen Differentialoperatoren höherer Ordnung153-160
D. WellsRational approximation on ares in Cn161-163
A. WeronOn characterizations of interpolable and minimal stationary processes165-183
M. GuzmánAn inequality for the Hardy-Littlewood maximal operator with respect to a product of differentiation bases185-194
D. GulickDuality theory for the strict topology195-208
C. McCarthyA multiplier counter-example for mixednorm spaces209-216
C. Calderón
L. Caffarelli
Weak type estimates for the Hardy-Littlewood maximal functions217-223
S. RiemenschneiderLinear operators on L1/a(0,∞) and Lorentz spaces: The Krasnosel'skii-Zabrieko characteristic sets225-233
I. GlicksbergInterpolation by cones235-251
G. MocanuThe joint approximate spectrum of a finite system of elements of a C*-algebra253-262
B. BllobàsNormally subregular systems in normed algebras263-266
J. ChaoHp-spaces of conjugate systems on local fields267-287

Strona główna   Powrót